# SDR 97ZZZX4761

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7693F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770068
- System (JASC): 2430 · DC Generating System
- Part: Switch
- Part number: 587837
- Condition: Failed
- Location: Battery Master
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O, A

## Discrepancy

MASTER SWITCH 'OPENED' INTERNALLY CAUSING COMPLETE ELECTRICAL FAILURE DURING FLIGHT.  GEAR WAS EXTENDED BY EMERGENCY MEANS AND LANDING WAS NORMAL.  NEW MASTER SWITCH CORRECTED PROBLEM.
